# SDR CALA2013081390413

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 70,604 hours, 12,308 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Steering Unit
- Part number: 51373950640
- Part serial: 5
- Condition: Inoperative
- Location: Sat Com
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM HI GAIN STAT MSG MAT MSG 23-60121, APPLIED MEL REPLACED: GOT MSG 23-60121. REPLACED BEAM STEERING UNIT IAW MM, OPS TEST OK.
